American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Zhengxu He and Jinsong Liu. On the Teichm\"uller theory of circle patterns. Trans. Amer. Math. Soc. 365 (2013) 6517-6541.
Abstract, references, and article information
View Article: PDF

[2] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information
View Article: PDF

[3] Filippo Bracci. Fixed points of commuting holomorphic mappings other than the Wolff point. Trans. Amer. Math. Soc. 355 (2003) 2569-2584. MR 1974004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ian Graham and David Minda. A Schwarz lemma for multivalued functions and distortion theorems for Bloch functions with branch points. Trans. Amer. Math. Soc. 351 (1999) 4741-4752. MR 1694292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Korenblum, R. O’Neil, K. Richards and K. Zhu. Totally monotone functions with applications to the Bergman space . Trans. Amer. Math. Soc. 337 (1993) 795-806. MR 1118827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xiang Yang Liu and David Minda. Distortion theorems for Bloch functions . Trans. Amer. Math. Soc. 333 (1992) 325-338. MR 1055809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Donald E. Marshall and Carl Sundberg. Harmonic measure and radial projection . Trans. Amer. Math. Soc. 316 (1989) 81-95. MR 948195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yusuf Abu-Muhanna and D. J. Hallenbeck. Subordination families and extreme points . Trans. Amer. Math. Soc. 308 (1988) 83-89. MR 946431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Richard Rochberg. Function theoretic results for complex interpolation families of Banach spaces . Trans. Amer. Math. Soc. 284 (1984) 745-758. MR 743742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Sanford S. Miller, Petru T. Mocanu and Maxwell O. Reade. Subordination-preserving integral operators . Trans. Amer. Math. Soc. 283 (1984) 605-615. MR 737887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] D. J. Hallenbeck and T. H. MacGregor. Support points of families of analytic functions described by subordination . Trans. Amer. Math. Soc. 278 (1983) 523-546. MR 701509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jun Shung Hwang. On the generalized Seidel class $U$ . Trans. Amer. Math. Soc. 276 (1983) 335-346. MR 684513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] W. H. J. Fuchs. A Phragm\'en-Lindel\"of theorem conjectured by D. J. Newman . Trans. Amer. Math. Soc. 267 (1981) 285-293. MR 621988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kenneth Stephenson. Weak subordination and stable classes of meromorphic functions . Trans. Amer. Math. Soc. 262 (1980) 565-577. MR 586736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Lars V. Ahlfors. An extension of Schwarz's lemma . Trans. Amer. Math. Soc. 43 (1938) 359-364. MR 1501949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sōichi Kakeya. Maximum modulus of some expressions of limited analytic functions . Trans. Amer. Math. Soc. 22 (1921) 489-504. MR 1501182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1